# SDR 9714779615

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: T/O Warning Syst
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR EXTENDED, THE LEFT GEAR LIGHT DID NOT INDICATE GEAR DOWN.  RECYCLED GEAR AND ALL INDICATIONS NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND TAKEOFF WARNING CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  REPLACED CIRCUIT BREAKER, OPERATIONAL CHECK OK.
